# SDR SIMA20200118003

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 21,684 hours, 15,827 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT VERT STAB TO FUSELAGE DRAG ANGLE HAS A 1" CRACK ON LEADING EDGE.-C/A-REPAIRED LEFT DRAG ANGLE IAW 55-31-00-201-001-A01
